I'm certainly no doctor, so I can only share my own Paxil tapering experiences. I still take the med daily, by the way -- started taking it maybe 15 years ago for depression, which it treats very well in my case.
I have changed dosages many times with not much trouble: a little foggy when going up, a little agitated when going down, both for maybe the first 2, or at most 3 weeks. My doctor usually does my dosage changes more slowly than yours suggested. For instance, when I went down two "sizes" a few years ago (40 to 30 to 20 or something like that), he had me on the middle one for a month in between. I usually got very comfortable with the new dose and felt like I wanted to, felt like myself for sure, by week 4. (My one "cold turkey" experience...now that's another story...not a smart move at all)
Others here will have different experiences to share. Remember that your body did get used to having it, just like it's used to having, say, carbs, every day. When the body has to readjust to not having something regularly, it's a tough change, but that doesn't mean it won't happen.
I believe you will feel like yourself again.
Co-Moderator, Anxiety and Panic Forum